# SDR SIMA2020073029001

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 32,275 hours, 29,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. DID NOT FIX. REPLACED #1 EMERGENCY BATTERY AND #1 CHARGER IAW EMB W/C 33-700-19 AND W/C 33-700-17. DID NOT FIX. REQUIRES FURTHER TROUBLESHOOTING.
